Show simple item record

dc.contributor.authorBekki, K.
dc.contributor.authorCioni, M-R.L.
dc.date.accessioned2008-07-14T10:38:44Z
dc.date.available2008-07-14T10:38:44Z
dc.date.issued2007
dc.identifier.citationBekki , K & Cioni , M-RL 2007 , ' Probing clumpy pasts of galaxies from asymptotic giant branch stars ' , Monthly Notices of the Royal Astronomical Society , vol. 377 , no. 1 , pp. L20-L24 . https://doi.org/10.1111/j.1745-3933.2007.00295.x
dc.identifier.issn0035-8711
dc.identifier.otherPURE: 151973
dc.identifier.otherPURE UUID: de4b09e0-1cf5-4b15-ac60-01ea37579956
dc.identifier.otherdspace: 2299/2205
dc.identifier.otherScopus: 53849120095
dc.identifier.urihttp://hdl.handle.net/2299/2205
dc.description‘The definitive version is available at www.blackwell-synergy.com.’ Copyright Blackwell Publishing DOI: 10.1111/j.1745-3933.2007.00295.x
dc.language.isoeng
dc.relation.ispartofMonthly Notices of the Royal Astronomical Society
dc.titleProbing clumpy pasts of galaxies from asymptotic giant branch starsen
dc.contributor.institutionSchool of Physics, Astronomy and Mathematics
dc.description.statusPeer reviewed
rioxxterms.versionofrecordhttps://doi.org/10.1111/j.1745-3933.2007.00295.x
rioxxterms.typeJournal Article/Review
herts.preservation.rarelyaccessedtrue


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record